# SDR 2007UALA05231

- Difficulty date: December 23, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 59,262 hours, 22,536 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Rig
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFTER DOOR 4R SLIDE INSTALLATION, DOOR ASSIST BOTTLE BLEW UPON REMOVAL OF SAFETY PINS.   FOUND RIG OUT ON DOOR ASSIST BOTTLE CABLE.  REPLACED DOOR ASSIST BOTTLE AND ADJUSTED RIG OF SYSTEM.
